# SDR OEJA2024032600001

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N473FL
- Make and model: Beech 400A
- Aircraft serial: RK397
- Aircraft time: 10,953 hours, 8,748 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE AND 41,000 AGL  A NO RIGHT ENGINE NO DISPACT LIGHT CAME ON AND WOULD NOT EXTINGUISH , RAN THE QRH CHECK LIST AND IT ADVISED US TO LAND AS SOON AS PRACTICAL , SO THE KVNY WAS CHOSEN TO LAND AT, NO OTHER ISSUES , MAINTENANCE WAS ADVISED OF THE SITUATION
